RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 4(334), Pages 217–218 (Mi umn318)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Compatible and almost compatible metrics

O. I. Mokhovab

a University of Paderborn
b Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm318

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:4, 819–821

Bibliographic databases:

MSC: Primary 53C21; Secondary 53C80
Accepted: 11.05.2000

Citation: O. I. Mokhov, “Compatible and almost compatible metrics”, Uspekhi Mat. Nauk, 55:4(334) (2000), 217–218; Russian Math. Surveys, 55:4 (2000), 819–821

Citation in format AMSBIB
\Bibitem{Mok00}
\by O.~I.~Mokhov
\paper Compatible and almost compatible metrics
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 4(334)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn318}
\crossref{https://doi.org/10.4213/rm318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1786734}
\zmath{https://zbmath.org/?q=an:1027.53017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..819M}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 4
\pages 819--821
\crossref{https://doi.org/10.1070/rm2000v055n04ABEH000318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000167387200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034562920}


Linking options:
  • http://mi.mathnet.ru/eng/umn318
  • https://doi.org/10.4213/rm318
  • http://mi.mathnet.ru/eng/umn/v55/i4/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Flat pencils of metrics and integrable reductions of Lamé's equations”, Russian Math. Surveys, 56:2 (2001), 416–418  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. O. I. Mokhov, “Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Hierarchies Related to Them”, Theoret. and Math. Phys., 132:1 (2002), 942–954  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. O. I. Mokhov, “Quasi-Frobenius Algebras and Their Integrable $N$-Parameter Deformations Generated by Compatible $(N\times N)$ Metrics of Constant Riemannian Curvature”, Theoret. and Math. Phys., 136:1 (2003), 908–916  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. I. Mokhov, “Lax Pairs for Equations Describing Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Reductions of the Lamй Equations”, Theoret. and Math. Phys., 138:2 (2004), 238–249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. O. I. Mokhov, “Riemann invariants of semisimple non-locally bi-Hamiltonian systems of hydrodynamic type and compatible metrics”, Russian Math. Surveys, 65:6 (2010), 1183–1185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. O. I. Mokhov, “Compatible metrics and the diagonalizability of nonlocally bi-Hamiltonian systems of hydrodynamic type”, Theoret. and Math. Phys., 167:1 (2011), 403–420  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    7. E.V.. Ferapontov, Paolo Lorenzoni, Andrea Savoldi, “Hamiltonian Operators of Dubrovin-Novikov Type in 2D”, Lett Math Phys, 2014  crossref  mathscinet  isi  scopus  scopus
    8. O. I. Mokhov, “O metrikakh diagonalnoi krivizny”, Fundament. i prikl. matem., 21:6 (2016), 171–182  mathnet
    9. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:399
    Full text:148
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019